BibTeX record journals/ijmmsc/PathakP04

download as .bib file

@article{DBLP:journals/ijmmsc/PathakP04,
  author    = {Ram Shankar Pathak and
               S. Pathak},
  title     = {The pseudodifferential operator A(x, {D)}},
  journal   = {Int. J. Math. Math. Sci.},
  volume    = {2004},
  number    = {8},
  pages     = {407--419},
  year      = {2004},
  url       = {https://doi.org/10.1155/S0161171204212388},
  doi       = {10.1155/S0161171204212388},
  timestamp = {Mon, 08 Jun 2020 22:18:32 +0200},
  biburl    = {https://dblp.org/rec/journals/ijmmsc/PathakP04.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics